MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stent was implanted in the lad.Approximately 8 month post procedure, patient suffered in stent restenosis, reported to be related to stent thrombosis in the target vessel which was treated with cabg.Patient is recovering.Investigator assessed event is possibly related to device but not related to anti platelet medication.
 
Additional Manufacturer Narrative
Sponsor assessed the event as possibly related to the anti-platelet medication and the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9155207
Report Number9612164-2019-04225
Device Sequence Number2656573
Product Code NIQ
UDI-Device Identifier00643169556829
UDI-Public00643169556829
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Model NumberRONYX25022UX
Device Catalogue NumberRONYX25022UX
Device Lot Number0009282018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight109